Pacific Journal of Mathematics

Artinian, almost abelian groups and their groups of automorphisms.

Annemarie Schlette

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 403-425.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982979

Mathematical Reviews number (MathSciNet)
MR0246972

Zentralblatt MATH identifier
0197.29901

Subjects
Primary: 20.56

Citation

Schlette, Annemarie. Artinian, almost abelian groups and their groups of automorphisms. Pacific J. Math. 29 (1969), no. 2, 403--425. https://projecteuclid.org/euclid.pjm/1102982979


Export citation

References

  • [1] R. Baer, Groups with descending chain condition for normalsubgroups, Duke Math. J. 16 (1949), 1-22.
  • [2] R. Baer, Finite extensions of abelian groups with minimumcondition, Trans. Amer. Math. Soc. 79 (1955), 521-540.
  • [3] R. Baer, Gruppen mit Minimalbedingung,Math. Ann. 150 (1963), 1-44.
  • [4] R. Baer, Auflsbare, artinsche, noethersche Gruppen, Math. Ann. 168 (1967), 325- 363.
  • [5] L. Fuchs, Abelian groups, 3rd ed., Pergamon Press, 1960.
  • [6] W. R. Scott, Group theory, Prentice-Hall, Inc., Englewood Cliffs, New Jersey, 1964.
  • [7] W. Specht, Gruppentheorie, Grundlehren der mathem. Wissenschaften, Band 82, Springer Verlag, Berlin, 1956.
  • [8] H. Zassenhaus, The theory of groups, 2nd ed., Chelsea Publishing Company, New York.